# SDR AALA202203287947

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 82,149 hours, 10,677 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT BUNK DOOR VERY DIFFICULT TO OPEN. FLIGHT CREW BUNK ACCESS DOOR RESECURED ALL OPERATIONS NORMAL PER AMM25-21-01.
